# SDR BJNA981001

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR SLIDE EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK ON RIGHT ENTRY DOOR PER BMM 33-51-71.  (M)
